摘要
该文以Schauder-Tychonoff不动点定理为工具,建立了一类R^n上带奇异性的非线性双调和方程△~2u=f(|x|,u,|▽u|)u^(-β)(x∈R^n,n≥3,β>0)正的径向对称整体解的存在性定理,并给出了解的有关性质,所得的结果丰富和发展了文献[1-5]的结果.
In this paper, author's aim is to establish the theorems of existence of positive radially symmetric entire solutions for a class of singular nonlinear biharmonic equation △^2u = f(|x|, u, |↓△u|)u^-β(x ∈ R^n, n ≥ 3, β 〉 0) on Rn with the Schauder-tychonoff fixed point theorem as the principal tool, and presents the properties of the solutions. They enrich and develop the theory and application of papes [1-5].
出处
《数学物理学报(A辑)》
CSCD
北大核心
2009年第1期87-93,共7页
Acta Mathematica Scientia
基金
广东省高校自然科学研究基金(Z02082)资助